Solving systems of fractional differential equations using differential transform method

Show simple item record

Author Ertürk, Vedat Suat en_US
Author Momani, Shaher en_US
Available date 2010-01-07T07:05:54Z en_US
Publication Date 2007-04-16 en_US
Citation Ertürk, V. S., & Momani, S. (2008). Solving systems of fractional differential equations using differential transform method. Journal of Computational and Applied Mathematics, 215, 142–151 en_US
URI http://dx.doi.org/10.1016/j.cam.2007.03.029 en_US
URI http://hdl.handle.net/10576/10615 en_US
Abstract This paper presents approximate analytical solutions for systems of fractional differential equations using the differential transform method. The fractional derivatives are described in the Caputo sense. The application of differential transform method, developed for differential equations of integer order, is extended to derive approximate analytical solutions of systems of fractional differential equations. The solutions of our model equations are calculated in the form of convergent series with easily computable components. Some examples are solved as illustrations, using symbolic computation. The numerical results show that the approach is easy to implement and accurate when applied to systems of fractional differential equations. The method introduces a promising tool for solving many linear and nonlinear fractional differential equations en_US
Language en en_US
Publisher Elsevier B.V. en_US
Subject Differential transform method en_US
Subject Fractional differential equation en_US
Subject Caputo fractional derivative en_US
Subject Numerical solutions en_US
Title Solving systems of fractional differential equations using differential transform method en_US
Type Article en_US


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record